# SDR HNAA2024072600608

- Difficulty date: June 21, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

55-2318 VERT STAB LH SKIN HAS CRACKED UPPER PROFILE.  R & R PROFILE IAW SRM 51-40-02.  FABRICATED PROFILE IAW SRM 55-30-01
